CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Block empirical likelihood for longitudinal partially linear regression models 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2006, 卷号: 34, 期号: 1, 页码: 79-96
Authors:  You, JH;  Chen, GM;  Zhou, Y
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
block empirical likelihood  confidence region  longitudinal data  partially linear regression model  semiparametric inference  Wilks theorem  
A nonparametric test of conditional autoregressive heteroscedasticity for threshold autoregressive models 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2001, 卷号: 29, 期号: 4, 页码: 649-666
Authors:  Chen, M;  Chen, GM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
conditional heteroscedasticity  nonparametric test  threshold autoregressive model  
On a class of nonlinear Ar(p) models with nonlinear arch errors 期刊论文
AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS, 2001, 卷号: 43, 期号: 4, 页码: 445-454
Authors:  Chen, GM;  Chen, M
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
geometric ergodicity  moments  strongly mixing property  
Geometric ergodicity of nonlinear autoregressive models with changing conditional variances 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2000, 卷号: 28, 期号: 3, 页码: 605-613
Authors:  Chen, M;  Chen, GM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ARCH(p)  AR(p)-ARCH(q)  double-threshold autoregressive models  geometric ergodicity  moments  strong mixing  
Minimax theorems for set-valued mappings 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 106, 期号: 1, 页码: 183-199
Authors:  Li, SJ;  Chen, GY;  Lee, GM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimax problems  set-valued mappings  minimal points  maximal points  
Equivalents of an approximate variational principle for vector-valued functions and applications 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1999, 卷号: 49, 期号: 1, 页码: 125-136
Authors:  Chen, GY;  Huang, XX;  Lee, GM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
half distance  vector variational principle  fixed point of set-valued mappings  directional contraction  
Generalized vector variational inequality and its duality for set-valued maps 期刊论文
APPLIED MATHEMATICS LETTERS, 1998, 卷号: 11, 期号: 4, 页码: 21-26
Authors:  Lee, GM;  Kim, DS;  Lee, BS;  Chen, GY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
generalized vector variational inequality  P-convexity  dual vector variational inequality  equivalence  set-valued map